# SDR CALA9900544

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2777897
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT UPPER SIDE OF FLOORBEAM LBL 22 STA 980 IS CORRODED.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-3, 53-10 FIG 10, 53-05 FIG 20A, 51-10-4, AND 51-30-5.
